Ive been reading the articles on peat here about seratonin being a dangeous compound in excess. hopefully someone can come in and shed some more light and answer a few things. in my last posts ive said ive been struggling for 2 years now with head and body spasms it looks like akathisia or a type of seizure i get but i am awake and coherent. after eating carbs, caffeigne, after a night of drinking these symptoms get uncontrollable and i cant control my movements and anxiety is through the roof. and alot of what im describing seems to relate to seratonin sydrome? the confusing part was that an ssri really help me for a good 6 years it did get me out of a major anxiety and depression pit. in the past 2 years ive just noticed worsening anxiety and the body tremors and jerking motions of my head and hands. despite trying different ssris and even a few ADD medications like vyvanse nothing has worked to help me. why would ssris initially help me tho? is it a long term effect of taking them that causes motor movement damage? should i be enhancing GABA? i take klonopin 1mg a day which meh somewhat helps and recently ive been prescribed GABApentin which should be safer then benzos because it binds to the GABA receptor in a less addictive way. i am starting to reduce the effexor i am currently on to see if it helps my condition. i have DHEA and Pregnenolone 50mg i am not sure if i should take these? would they lower seratonin? i do not have the money for cypro. is there something else around the house i can take to reduce seratonin to see if this is my main problem? maybe eating chicken breast or full protein would make the other amino acids help soak up the tryptophan and lower seratonin?